# SDR UALA2009101403231

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 67,716 hours, 19,557 cycles
- Engine: Pwa PW2037
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 471111172
- Part serial: 170
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HOC.  RAN ENG AT 80 PERCENT NO LEAKS AT DRAINS.  REPLACED NR 1 ENG FOC AND BYPASS VALVE.  RUNS AND LEAK CHECKS GOOD.  RE-SERVICED ENG OIL AND IDG.  COWLS SECURED.  ACP OP CHECK.  NO OIL ADDED, SHOWS 21, TANK FULL.  OK TO RETURN TO ETOPS SVC.
